City Research Online

Filtrations in Rouquier blocks of symmetric groups and Schur algebras

Chuang, J. and Tan, K. M. (2003). Filtrations in Rouquier blocks of symmetric groups and Schur algebras. Proceedings of the London Mathematical Society, 86(3), pp. 685-706. doi: 10.1112/S0024611502013953

Abstract

We study Rouquier blocks of symmetric groups and Schur algebras in detail, and obtain explicit descriptions for the radical layers of the principal indecomposable, Weyl, Young and Specht modules of these blocks. At the same time, the Jantzen filtrations of the Weyl modules are shown to coincide with their radical filtrations. We also address the conjectures of Martin, Lascoux–Leclerc–Thibon–Rouquier and James for these blocks.

Publication Type: Article
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering
URI: http://openaccess.city.ac.uk/id/eprint/14052
[img]
Preview
Text - Accepted Version
Download (179kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login